# SDR 2004UALA00200

- Difficulty date: March 5, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 40,468 hours, 5,009 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 1920 T-CHORD EXFOLIATED AT RBL 57.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CORRODED T-CHORD SECTION.
